# SDR UALA2013071705026

- Difficulty date: July 16, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 53,816 hours, 14,134 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT REMAINED EXTINGUISHED DURING SLIDE SQUIB TEST.  TROUBLESHOT IAW SSM 25-65-01 FOUND FUSE F1 IN BATTERY PACK M962 BLOWN. REPLACED FUSE, OPS GOOD.
